# SDR AALA202405164664

- Difficulty date: May 14, 2024
- Submitted: May 16, 2024
- Operation: Air carrier
- Aircraft: N9006
- Make and model: Airbus A319-115
- Aircraft serial: 5761
- Aircraft time: 28,985 hours, 14,012 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Part number: P629410
- Condition: Odor
- Location: Cabin Air
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: AFT FLIGHT ATTENDANTS REPORT ELECTRICAL ODOR DURING DECENT LASTING 10 MINUTES. MAINTENANCE REPLACED THE LEFT (AALA202405164664) AND RIGHT (AALA202405165006) HEPA FILTERS PER AMM 21-21-41. A SATISFACTORY LEAK / OPERATIONAL CHECK WAS ACCOMPLISHED.
